# SDR CALA2025051404661

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 104,932 hours, 19,834 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 2L EICAS STATUS #2 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. NO EICAS MSG DISPLAYED UPON ARRIVAL TO AIRCRAFT. NO ASSOCIATED DOOR MX MSGS FOUND ON MAT. INTERMITTENT FAULT, OK TO CONTINUE.
